ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О единственности кратных рядов по системе Радемахара

Мушегян, Г. М. (1985) О единственности кратных рядов по системе Радемахара. ՀՍՍՀ ԳԱ Զեկույցներ, 80 (4). pp. 152-156. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
8Mb

Item Type:Article
Additional Information:Ռադեմախերի սիստեմով բազմապատիկ շարքերի միակության մասին; On uniqueness of the multiple Rademacher series
Uncontrolled Keywords:Մուշեղյան Հ. Մ., Mushegian H. M.
Subjects:Q Science > QA Mathematics
ID Code:4864
Deposited By:NAS Reports
Deposited On:06 Feb 2013 15:07
Last Modified:02 Aug 2020 22:48

Repository Staff Only: item control page